# SDR AALA201812269010

- Difficulty date: December 22, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 28,373 hours, 11,352 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Outlet
- Condition: Odor
- Location: E/E Row
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TRANSIENT METALLIC ODOR REPORTED IN THE CABIN,  DISAPATED ON FIRST REPORT.  NO ODOR IN THE COCKPIT.  F/A REPORTED A WHINNING SOUND NEAR THE WINDOW EXITS.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED CARD 05-96-70. IDENTIFIED THE SOURCE AS A POWER PORT OVER E/E ROWS. AFTER POWER PORTS TURNED OFF SOURCE DISIPATED. NO ODORS NOTED.
